# SDR 20000913SH015

- Difficulty date: August 27, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N631AF
- Make and model: Cessna 206H
- Aircraft serial: 20608070
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 12606041
- Condition: Malfunctioned
- Location: Elev Trim Ind
- Part time: 206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CONTINUOUS TRIM INDICATOR MALFUNCTION.  AFTER NUMEROUS ATTEMPTS TO RESET INDICATOR, A NEW PART WAS RECEIVED.  THE TANG WHICH RIDES IN THE TRIM WHEEL WAS FOUND TO BE SHORT BY 50 PERCENT.  NEW INDICATOR INSTALLED WITH NO FURTHER PROBLEMS.  (X)
